# SDR AU970428

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310L
- Engine: Cont IO470U
- Propeller: Mcauly D2AF34C81
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Part number: S21121
- Condition: Cracked
- Location: Gear Position
- Stage of operation: LD
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR MICROSWITCH STRIKER ARM CRACKED AND SEPARATED FROM SWITCH
